# SDR P2EA98148

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: BACC10AP38787
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDW - FLT 821 - NOSE WHEEL STEERING FAILED ON TAXI, PRIOR TO DEPARTURE.  MAINTENANCE FOUND NOSE WHEEL STEERING CABLE BROKEN.  CABLE WAS REPLACED AND SYSTEM TESTED GOOD IAW MM 32-51-31A AND MM 32-51-0.  (X)
